# SDR 2001FA0000582

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A2300475
- Condition: Leaking
- Location: Cabin Heater
- Part time: 142 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE HEATER FUEL REGULATOR, WAS INSTALLED NEW, IN OUR AIRCRAFT.  AD`S HAVE BEEN COMPLIED WITH.  DURING ROUTINE HEATER INSPECTION AND CHECK, FOUND NEW TYPE REGULATOR SEEPING FUEL AROUND HOUSING SEAL.
